# SDR 9506619902

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED AT 33,000 FEET EN ROUTE MSP-HOU.  OXYGEN MASKS WERE DEPLOYED THROUGH CABIN.  EMERGENCY DESCENT WAS ACCOMPLISHED AND CABIN PRESSURE WAS REGAINED.  FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  FOUND CLAMP ON AFT SIDE OF WATER SEPARATOR LOOSE AND NOT POSITIONED PROPERLY.  REPLACED CLAMP.  ALSO, REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  AIRCRAFT RETURNED TO SERVICE.
